# SDR ZW0A0303211

- Difficulty date: March 13, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 33,985 hours, 23,204 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, THE RIGHT WHEEL WELL FWD MAIN GEAR DOOR FRAME CHANNEL WAS CRACKED.  REPLACED SECTION OF FRAME CHANNEL PER SRM 51-10-04, 51-20-0, 51-30-2, AND 51-3-05.
